# SDR UALA2011112306445

- Difficulty date: November 22, 2011
- Submitted: December 19, 2011
- Operation: Air carrier
- Aircraft: N780UA
- Make and model: Boeing 777222
- Aircraft serial: 26944
- Aircraft time: 62,349 hours, 11,135 cycles
- Engine: Pwa PW4077
- System (JASC): 2310 · HF Communications System
- Part: Transceiver
- Part number: 8220330001
- Part serial: 76
- Condition: Failed
- Location: Hf Radio
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LEFT HF RADIO DOES NOT TRANSMIT OR RECEIVE.  REPLACED TRANSCEIVER PER MM, MAT TEST PASSED.
